ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev HI Conf / Next HI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Human Inormation (HI) [schedule] [select]
Chair Keiji Uchikawa (Tokyo Inst. of Tech.)
Secretary Kikuchi Masayuki (Tokyo Univ. of Tech.), Handa Takuya (NHK)

Conference Date Tue, Mar 15, 2011 13:10 - 18:40
Wed, Mar 16, 2011 09:10 - 17:50
Topics  
Conference Place Room 30212, 3rd Bldg. 2F, Kamata Campus, Tokyo University of Technology 
Address 5-23-22, Nishikamata, Ohta-ku, Tokyo 144-8535, Japan
Transportation Guide 2 minutes walk from "Kamata Station" JR Keihin-Tohoku Line, Tokyu Ikegami Line and Tokyu Tamagawa Line
http://www.teu.ac.jp/english/campus/10544/010580.html

Tue, Mar 15 PM 
13:05 - 18:40
  13:05-13:10 Opening Address ( 5 min. )
(1) 13:10-13:30 Analyzing heart rate variability induced by 2D and 3D visual stimuli using ICA Takuya Kume, Fausto Lucena, Hiroaki Kudo, Noboru Ohnishi (Nagoya Univ.)
(2) 13:30-13:50 Image-Audio Transformation System Providing Merchandise Information to Visually Impaired Person Yasunori Doi, Tetsuya Matsumoto, Yoshinori Takeuchi, Hiroaki Kudo, Noboru Ohnishi (Nagoya Univ.)
(3) 13:50-14:10 Image Segmentation into Object and Background Regions Fukashi Ohata, Yoshinori Takeuchi, Tetsuya Matsumoto, Hiroaki Kudo, Noboru Ohnishi (Nagoya Univ.)
(4) 14:10-14:30 A High-quality Skeletonization Method Based on Automatic Joint Position Estimation Using Guass Spheres Hitomi Konno, Terumasa Aoki (Tohoku Univ.)
(5) 14:30-14:50 Simultaneous Measurement of Lens Accommodation and Convergence
-- Objects and 2D vision and 3D vision --
Tomoki Shiomi, Hiroki Hori, Keita Uemoto, Asei Sugiyama, Masaru Miyao (Nagoya Univ.)
  14:50-15:00 Break ( 10 min. )
(6) 15:00-15:45 [Invited Talk]
Neurocommunicator
-- Development of an EEG based communication device --
Ryohei P. Hasegawa (AIST)
  15:45-15:50 Break ( 5 min. )
(7) 15:50-16:10 Neuronal network model of the saccadic eye movement control system Teruhiko Yamashita, Takeshi Kohama (Kinki Univ.), Yoshimi Kamiyama (Aichi Pref. Univ.)
(8) 16:10-16:30 Ambiguous distractor that disrupts the control of fixation eye movements and attentional modulation Kuniko Irie, Takeshi Kohama (Kinki Univ.)
(9) 16:30-16:50 Saliency map model for visual attention in depth Taiki Gochi, Takeshi Kohama (Kinki Univ.)
(10) 16:50-17:10 Mathematical model of the visual attention system in the posterior parietal and prefrontal lobes Keisuke Sugimoto, Takeshi Kohama (Kinki Univ.)
  17:10-17:20 Break ( 10 min. )
(11) 17:20-17:40 Interactive Shooting Support System Based on Affective Expression Hiroko Mitarai, Atsuo Yoshitaka (JAIST)
(12) 17:40-18:00 Effect of Screen Size on Attention to Simultaneously Presented Objects and Sentences Tatsuya Fujikawa, Masahiko Nawate (Shimane Univ.)
(13) 18:00-18:20 An Analysis of Point-of-Regard Measurment during Web Browsing Takafumi Uchida, Shino Iwashita (TUT)
(14) 18:20-18:40 An Experimental Study on Memory Retention by Vision and Hearing Toshiki Shiroi, Shino Iwashita (TUT)
Wed, Mar 16 AM 
09:10 - 17:50
(15) 09:10-09:30 Evaluations of Electronic Medical Chart Storing System for Acupuncture Keisuke Nakamura, Manami Tanaka, Kanae Suzuki, Nobuo Ezaki (Toba N.C.M.T.), Kazuyuki Itoh (rehab)
(16) 09:30-09:50 Input Method of Japanese Sentence by Using Wiimote Masaki Sugimoto, Kazufumi Nakai, Nobuo Ezaki (Toba N.C.M.T.), Kimiyasu Kiyota (Kumamoto N.C.T.)
(17) 09:50-10:10 Embedding time tag in handwritten memorandum by using sunglasses type camera Eiji Watanabe (Konan Univ.), Takashi Ozeki (Fukuyama Univ.), Takeshi Kohama (Kinki Univ.)
(18) 10:10-10:30 Digital Device Interface using One-dimensional Strokes with Force Feedback Masaaki Noda, Shun'ichi Tano, Junko Ichino, Tomonori Hashiyama, Tomohito Esaki (UEC)
  10:30-10:40 Break ( 10 min. )
(19) 10:40-11:00 Contingent Color Aftereffect for Happy and Angry Facial Expression Yasuomi Hattori, Kazuho Fukuda, Keiji Uchikawa (Tokyo Tech)
(20) 11:00-11:20 Relationship between the luminance statistics of surfaces in natural scenes and the mode transition luminance Ai Numata, Kazuho Fukuda, Keiji Uchikawa (Tokyo Tech)
(21) 11:20-11:40 Effects of target contrast on the blanking effect in saccadic suppression of image displacement Xin Wang, Masayuki Sato, Yasuaki Tamada (Univ. of Kitakyushu)
(22) 11:40-12:00 Facilitation of Stereopsis by Motion Parallax Depends on Head Movement Direction Yasuaki Tamada, Masayuki Sato (Univ. of Kitakyushu)
  12:00-13:00 Lunch Break ( 60 min. )
(23) 13:00-13:45 [Invited Talk]
paint model having sense of material on computer
Suguru Saito (TIT)
  13:45-13:50 Break ( 5 min. )
(24) 13:50-14:10 A study for decoding inference from functional imaging data Akitoshi Ogawa, Atsushi Iriki (RIKEN)
(25) 14:10-14:30 Sparse Coding for the Representation of Shape in Cortical Area V4
-- A Computational Study --
Tatsuroh Mashita, Ko Sakai (Univ. of Tsukuba)
(26) 14:30-14:50 Psychophysical study on the human pattern recognition with masked visual search Osamu Watanabe, Hikaru Yamada (Muroran Inst. of Tech.)
(27) 14:50-15:10 Motion-Induced Moving Patterns and Vanishing Still Patterns
-- Extension and Verification of Signal Processing on Visual Perception --
Takahiko Fukinuki (Imetopia Inst.)
  15:10-15:20 Break ( 10 min. )
(28) 15:20-15:40 The spatio-temporal characteristics of the effect of luminance contrast on the perceived depth. Kazuya Matsubara, Kazumichi Matsumiya, Satoshi Shioiri (Tohoku Univ.), Shuichi Takahashi, Yasuhide Hyoudou, Isao Ohashi (Sony)
(29) 15:40-16:00 Using contextual cueing based on 3D structure of scene to estimate the location of gaze Kohei Mashimo, Kazumichi Matsumiya, Ichirou Kuriki, Satoshi Shioiri (Tohoku Univ.)
(30) 16:00-16:20 Analysis of gaze points during drawing Kazuya Oishi (Tokyo Univ. of Tech.), Noriko Murakami (Tokyo Univ. of the Arts), Masayuki Kikuchi (Tokyo Univ. of tech.)
(31) 16:20-16:40 Influence of three dimensional convex/concave structure on contour integration. Yoshiaki Kouno, Masayuki Kikuchi (Tokyo Univ. of Tech.)
  16:40-16:50 Break ( 10 min. )
(32) 16:50-17:10 Gaze-Reactive Brightness Control of On-Board Display Based on Characteristics of Human Vision Naoki Yamamoto (ATR/Kwansei Gakuin Univ.), Akira Utsumi (ATR), Kiyoshi Fujimoto (FHI), Shinji Abe (ATR), Noriyoshi Matsuo (FHI)
(33) 17:10-17:30 Image Presentation for Dome Theater Masaru Kanazawa (NHK), Junji Nishigaki, Kazuhiro Takeuchi (Konica), Ryouzou Harada, Takayuki Imamura (NHK-ES)
(34) 17:30-17:50 Comparing Visual Realness between High Resolution Images and Real Objects Kenichiro Masaoka, Yukihiro Nishida, Masayuki Sugawara, Eisuke Nakasu (NHK)

Announcement for Speakers
General TalkEach speech will have 15 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 40 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
HI Technical Group on Human Inormation (HI)   [Latest Schedule]
Contact Address Masayuki Kikuchi
School of Computer Science, Tokyo University of Technology
E-: u 


Last modified: 2011-03-13 16:26:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to HI Schedule Page]   /  
 
 Go Top  Go Back   Prev HI Conf / Next HI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan